How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

ra - es

Customer Question

just one more thing could it be due to medication im on sertraline, and i was wrongly perscribed thyroid medication for underactive tyroid
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Owen replied 4 years ago.
Hello, and I am pleased to help, use of my answers are for educational purposes only.
What is your question>?
Customer: replied 4 years ago.
i was talking to anouther doc n thought it was same 1, ive have a squint that has turned in from a young age but all of a sudden 3 mth ago it just turned out and is very noticeable now i saw an optician today n she has reffered me to hospital which i should have an app for in next few days
Expert:  Dr. Owen replied 4 years ago.
So, are you asking if this problem from the sertraline?
Customer: replied 4 years ago.
yes or the tyroid medication, also the optician said it could b due to there been something at the back of my eye if that was correct could it be serious
Expert:  Dr. Owen replied 4 years ago.
Well more than likely this is NOT due to the sertraline, but could be due to your thyroid medication IF you are taking more than you need, but this could also be due to a nerve - so the Optician should refer you to a Medical Doctor Ophthalmologist to diagnose and treat this.
I hope this helps, please click on ACCEPT, thank you